# SDR ASAA2022012037225

- Difficulty date: January 20, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,313 hours, 14,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON MASTER RECALL RESETS WITH MASTER CAUTION. GROUNDED - YES. FOUND PZTC 2 TCV FAULT. CW B737-800 FIM 21-61 TASK 801 AND FAULT RESET.
